# SDR SWAA2023032118240

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 11,022 hours, 5,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY LIGHTS AND AFT OVERHEAD EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY PACK.
